Vol. 4, No. 4, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 4, Issue 4
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
A Dolbeault–Hilbert complex for a variety with isolated singular points

John Lott

Vol. 4 (2019), No. 4, 707–720
Abstract

Given a compact Hermitian complex space with isolated singular points, we construct a Dolbeault-type Hilbert complex whose cohomology is isomorphic to the cohomology of the structure sheaf. We show that the corresponding K-homology class coincides with the one constructed by Baum, Fulton and MacPherson.

Keywords
Dolbeault, singular, variety, Riemann–Roch
Mathematical Subject Classification 2010
Primary: 19K33, 19L10, 32W05, 58J10
Milestones
Received: 23 April 2019
Revised: 20 June 2019
Accepted: 11 July 2019
Published: 10 January 2020
Authors
John Lott
Department of Mathematics
University of California
Berkeley, CA
United States